MathSciNet Relay Station
MathSciNet bibliographic data
MR310128 (46 #9230) 22D10 (28A65)
Azencott, Robert; Parry, William Stability of group representations and Haar spectrum. Trans. Amer. Math. Soc. 172 (1972), 317–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement